# SDR SCNA20201116261

- Difficulty date: October 20, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT STA 990, STR 21L, WL 197.  CORROSION FOUND ON WEB STA 990 STR 21L WL 197 3.5" L X 2.5" W X .006" D.  FOUND TO BE OUT OF LIMITS, PER SRM 53-70-15-1A-1.  REMOVED AND REPLACED, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 147A8801 SHEET 32 REV A 57901U.
